# SDR UPS04843167

- Difficulty date: August 31, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,278 hours, 51,082 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 56545017
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LEFT HORIZONTAL STAB L/E ATTACH ANGLE CRACKED AT LOWER I/B CORNER.  REMOVED HORIZONTAL STAB SIDE ROLLER BEARING, TRACK, AND ANGLE FITTING PER SRM 51-3-0, 51-1-20D, 51-1-21 AND MM 55-10-00-2.  INSTALLED NEW ANGLE FITTING PER SRM 51-3-0, 51-1-20D, 51-1-21.  REINSTALLED SIDE LOAD ROLLER AND TRACK PER SRM 51-3-0, AND MM 55-10-00-2.
